Previous |  Up |  Next


Title: The homogeneous Dirichlet problem for non-elliptic partial differential equations with strong nonlinearities (English)
Author: Warnecke, Gerald
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 30
Issue: 2
Year: 1989
Pages: 327-346
Category: math
MSC: 35G30
MSC: 35J60
MSC: 35J65
MSC: 35J70
MSC: 35Q20
MSC: 46E35
idZBL: Zbl 0702.35061
idMR: MR1014133
Date available: 2008-06-05T21:38:49Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Adams R. A.: Sobolev spaces.Academic Press, New York, San Francisco, London, 1975. Zbl 0314.46030, MR 0450957
Reference: [2] Besov O. V., Il'in V. P., Nikolskiñ S. M.: Integral representations of functions and imbedding theorems, Vol 1.V. H. Winston k Sons, Washington D. C., 1978; [Translation of Integral'nye predstavleniya funktsij i teoremy vlozheniya, Nauka, Moskva, 1975.]. MR 0430771
Reference: [3] Boussinesq M. J.: Théorie de l'intumescence liquide appelée onde solitaire ou de translation se propageant dans un canal reciangulaire.Comptes Rendus 72 (1871), 755-759.
Reference: [4] Boussinesq M. J.: Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des viiesses sensiblement pareilles de la surface au fond.J. Math. Pures Appl. 2 (1872), 55-108.
Reference: [5] Brézis H., Browder F. E.: Strongly nonlinear elliptic boundary value problems.Ann. Scuola Norm. Sup. Pisa 5 (1978), 587-603. MR 0507004
Reference: [6] Browder F. E.: Existence theory for boundary value problems for quasilinear elliptic systems with strongly nonlinear lower order terms.Proc. Symp. Pure Math. 23 (1973), 269-286. Zbl 0265.35035, MR 0340815
Reference: [7] Doppel K., Jacob N.: A non-hypoelliptic Dirichlet problem from stochastics.Ann. Acad. Sci. Fenn. Ser. A. I. Math. 8 (1983), 375-390. Zbl 0554.35020, MR 0731794
Reference: [8] Dynkin E. B.: Harmonic functions assocviated with several Markov processes.Adv. in Appl. Math. 2 (1981), 260-283. MR 0626862
Reference: [9] Friedman A.: Partial differential equations.Holt, Rinehart and Winston Inc. New York 1969. Reprint Robert E. Krieger Pub. Co., Huntington - New York, 1976. Zbl 0224.35002, MR 0454266
Reference: [10] Herler H. J.: Entarie lineare elliptische Differentialgleichungen und anisotrope Sobolevräume: Existenz schwacher Lösungen.Z. für Anal. u. ihre Anw. 5 (1986), 223-236. MR 0837648
Reference: [11] Hess P.: A strongly nonlinear elliptic boundary value problem.J. Math. Anal. Appl. 43 (1973), 241-249. Zbl 0267.35039, MR 0318670
Reference: [12] Hörmander L.: Linear partial differential operators.Die Grundlehren der mathematischen Wissenschaften 116. Springer-Verlag, Berlin - Heidelberg - New York, 1976. MR 0248435
Reference: [13] Jacob N.: On generalized Dirichlet problems.Math. Scand. 55 (1984), 245-252. Zbl 0538.35015, MR 0787200
Reference: [14] Jacob N., Schomburg B.: On Garding's inequality.Aeq. Math. 31 (1986), 7-17. Zbl 0635.35011, MR 0857682
Reference: [15] Kalantarov V. K., Ladyzhenskaya O. A.: The occurence of collapse for quasilinear equations of parabolic and hyperbolic types.J. Sov. Math. 10 (1978), 53-70; [Translated from Inst. im. V. A. Steklova AN SSSR 69, 1977, 77-102].
Reference: [16] Kolgomorov A. N., Fomin S. V.: Reelle Funktionen und Funktionalanalysis.VEB Verlag der Wissenschaften, Berlin, 1975. MR 0448013
Reference: [17] Landes R.: Quasilineare elliptische Differentialoperatoren mit starken Wachstum in den Termen höchster Ordnung.Math. Z. 157 (1977), 23-36. MR 0486996
Reference: [18] Lehtonen A.: On quasiliner variational inequalities.University of Jyväskylä, Department of Mathematics Report 26 (1983). MR 0719691
Reference: [19] Luohivaara I. S., Simader C. G.: Über nichtelliptische lineare partielle Differentialoperatoren mit konstaten Koeffizienten.Ann. Acad. Sci. Fenn. Ser.A. I. Math. 513 (1972). MR 0330738
Reference: [20] Luohivaara I. S., Simader C. G.: Über das verallgemeinerte Dirichletproblem für koerzitive lineare partielle Differentialgleichungen.Ann. Acad. Sci. Fenn. Ser.A. I. Math. 2 (1976), 327-343. MR 0473477
Reference: [21] Moser J.: Nearly integrable and integrable systems.Topics in nonlinear dynamics, AIP Conf. Proc. 46 (1978), 1-15. MR 0526898
Reference: [22] Natanson I. P.: Theorie der Funktionen einer reellen Veränderlichen.Verlag Harri Deutsch, Thun - Frankfurt/Main, 1981. Zbl 0464.26001, MR 0640867
Reference: [23] Nikol'skii S. M.: The first boundary problem for a general linear equation.Sov. Math. - Doklady 3 (1962), 1388-1390; [Translated from Dokl. Akad. Nauk SSSR 146, 1962, 767-769.]. MR 0140823
Reference: [24] Rákosník J.: Some remarks to anisotropic Sobolev spaces I..Beiträge zur Analysis 13 (1979), 55-68. MR 0536217
Reference: [25] Rákosník J.: Some remarks to anisotropic Sobolev spaces II..Beiträge zur Analysis 15 (1981), 127-140. MR 0614784
Reference: [26] Schomburg B.: Das verallgemeinerte homogene Dirichlet - Problem für Produkte elliptischer Differentialoperatoren zweiter Ordnung.Dissertation, Freie Universität Berlin, 1985.
Reference: [27] Showalter R. E.: Hubert space methods for partial differential equations.Pitman Publ. Ltd., London, 1979. MR 0477394
Reference: [28] Simader C. G.: Über achwache Lösungen des Dirichletproblems für streng nichtlineare elliptische Differentialgleichungen.Math. Z. 150 (1976), 1-26. MR 0420001
Reference: [29] Tafel W.: Relative Beschränktheit und maximale Differentialoperatoren.Dissertation an der Fakulät für Mathematik der Ludwig-Maximilians-Universität München, 1979.
Reference: [30] Vainberg M. M.: Variational methods for the study of nonlinear operators.Holden Day Inc., San Francisco - London - Amsterdam, 1964; [Translation of variatsionnye metody issledovaniya nelineinykh operatorov, Moscow, 1956.]. Zbl 0122.35501, MR 0176364
Reference: [31] Warnecke G.: Über das homogene Dirichlet-Problem bei nicht-linearen partiellen Differentialgleichungen vom Typ der Boussinesq-Gleichung.Dissertation, Freie Universität Berlin, 1985.
Reference: [32] Warnecke G.: Über das homogene Dirichlet-Problem bei nichtlinearen partiellen Differentialgleichungen vom Typ der Boussinesq-Gleichung.Math. Meth. in the Appl. Sci. 9 (1987), 493-519. Zbl 0638.35024, MR 1200363
Reference: [33] Webb J. R. L.: Strongly nonlinear elliptic equations.In: Journées d'Analyse non linéaire Lecture Notes in Mathematics 665, Springer Verlag, Berlin, 1977, pp. 242-256. MR 0519434
Reference: [34] Zabusky N. J.: A synergetic approach to problems of nonlinear dispersive wave propagation and interaction.In: Nonlinear partial differential equations (W. F. Ames, Ed.), Academic Press, New York - London, 1967, pp. 223-258. Zbl 0183.18104
Reference: [35] Zeidler E.: Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze.B. G. Teubner Verlagsgesellschaft, Leipzig, 1976. Zbl 0326.47053, MR 0473927


Files Size Format View
CommentatMathUnivCarol_030-1989-2_15.pdf 1.818Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo